MathSciNet Relay Station
MathSciNet bibliographic data
MR684311 10E45 (20H15 52A45)
Conway, J. H.; Sloane, N. J. A. Leech roots and Vinberg groups. Proc. Roy. Soc. London Ser. A 384 (1982), no. 1787, 233–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement